Advanced

Dimension and measure of baker-like skew-products of β-transformations

Färm, David LU and Persson, Tomas LU (2012) In Discrete and Continuous Dynamical Systems. Series A 32(10). p.3525-3537
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Discrete and Continuous Dynamical Systems. Series A
volume
32
issue
10
pages
3525 - 3537
publisher
American Institute of Mathematical Sciences
external identifiers
  • wos:000307644500009
  • scopus:84863590197
ISSN
1553-5231
DOI
10.3934/dcds.2012.32.3525
language
English
LU publication?
yes
id
188af020-e48c-4894-bdad-7d8d8a5b4eff (old id 3233419)
date added to LUP
2013-03-01 14:30:59
date last changed
2017-03-14 13:40:54
@article{188af020-e48c-4894-bdad-7d8d8a5b4eff,
  author       = {Färm, David and Persson, Tomas},
  issn         = {1553-5231},
  language     = {eng},
  number       = {10},
  pages        = {3525--3537},
  publisher    = {American Institute of Mathematical Sciences},
  series       = {Discrete and Continuous Dynamical Systems. Series A},
  title        = {Dimension and measure of baker-like skew-products of β-transformations},
  url          = {http://dx.doi.org/10.3934/dcds.2012.32.3525},
  volume       = {32},
  year         = {2012},
}